# SDR DALA2019052403285

- Difficulty date: May 24, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N926DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 63534
- Aircraft time: 105 hours, 45 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3926 FLT ATT SAID ON SHORT FINAL APP @ 2R DOOR HAD A STRONG ODOR. POSSIBLE ELECTRICAL IN NATURE. NO SMOKE JUST SMELLED AND CONTINUED THRU LANDING. WE TURNED OFF THE PACKS AT SHORT FINAL. SMELL STILL PRESENT. CORRECTIVE ACTION: CHECKED FOR ELECT FAULT/FUMES AT CABIN EQUIP. RECIRC FANS, CARGO COMPTS, LIGHT BALLASTS, GALLEY EQUIP. NO DEFECTS FOUND. ENGINES AND PACKS RUN WITH NO ODOR. (5144520).
